Verlagslink DOI: 10.1016/j.jde.2017.02.043
Titel: Eigenvalue inequalities for the Laplacian with mixed boundary conditions
Sprache: Englisch
Autor/Autorin: Lotoreichik, Vladimir 
Rohleder, Jonathan 
Schlagwörter: Eigenvalue inequality; Laplace operator; Lipschitz domain; Mixed boundary conditions; Polyhedral domain
Erscheinungs­datum: 5-Jul-2017
Quellenangabe: Journal of Differential Equations 1 (263): 491-508 (2017-07-05)
Zusammenfassung (englisch): 
Inequalities for the eigenvalues of the (negative) Laplacian subject to mixed boundary conditions on polyhedral and more general bounded domains are established. The eigenvalues subject to a Dirichlet boundary condition on a part of the boundary and a Neumann boundary condition on the remainder of the boundary are estimated in terms of either Dirichlet or Neumann eigenvalues. The results complement several classical inequalities between Dirichlet and Neumann eigenvalues due to Pólya, Payne, Levine and Weinberger, Friedlander, and others.
URI: http://hdl.handle.net/11420/3897
ISSN: 0022-0396
Zeitschrift: Journal of differential equations 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

87
Letzte Woche
1
Letzten Monat
2
checked on 01.10.2022

SCOPUSTM   
Zitate

7
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.